# SDR REXA2020101900698

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 29,710 hours, 19,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GA41106006
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT EXTERIOR SERVICE DOOR EMERGENCY LIGHT INOPERABLE.  REMOVED AND REPLACED EMERGENCY LAMP, IAW CRJ-900 AMM 33-51-15.  OPERATIONS CHECK GOOD.  P/N ON/OFF: 8GA411060-06.
